# SDR PNSA081001

- Difficulty date: October 15, 2008
- Submitted: October 16, 2008
- Operation: Air carrier
- Aircraft: N364PX
- Make and model: Saab 340B
- Aircraft serial: 262
- Aircraft time: 36,072 hours, 30,673 cycles
- Engine: Ge CT79B
- Propeller: Rotol R3904123F27
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: Failed
- Location: Elt
- Part time: 7 hours, 4 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE THE ELT TURNED ON, FLIGHT CREW ABLE TO RESET AND CONTINUED WITH FLIGHT.  TWO DAY LATER THE SAME THING, ABLE TO RESET, WHEN FLIGHT ARRIVED BACK TO MAINTENANCE BASE ELT WAS CHANGED AND TESTED OK.  TEAR DOWN REPORT INDICATED THAT G-SWITCH ACTIVATED DURING TEST AT -20 DEGREES CELCIUS.  SWITCH WAS CHANGED AND FUNCTIONED PROPERLY.
